# SDR QXEA0202004

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 1,915 hours, 2,356 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - CREW RETURNED TO FIELD WHEN DURING CLIMB THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM.  OPERATIONAL CHECKS WERE GOOD.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
